Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Solution of the nonlinear problem $ Au=N(u)$ in a Banach space

Authors: Martin Schechter, Jack Shapiro and Morris Snow
Journal: Trans. Amer. Math. Soc. 241 (1978), 69-78
MSC: Primary 47H15; Secondary 47H10
MathSciNet review: 492290
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We solve a nonlinear problem $ Au\, = \,N(u)$ where A is semi-Fredholm and N is a nonlinear compact operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H15, 47H10

Retrieve articles in all journals with MSC: 47H15, 47H10

Additional Information

PII: S 0002-9947(1978)0492290-7
Keywords: Nonlinear operator, nonlinear perturbation, compact operator, semi-Fredholm operator, fixed point theorem, existence theorem
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia